# SDR UALA2013051703428

- Difficulty date: May 16, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 43,242 hours, 16,986 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK HANGING DOWN.   TAPED BOTH OXYGEN MODULES AT 11ABC AND 23ABC.
